Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 55, NWS Charleston, SC

May 7, 2006Allendale County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at May 7, 2006, 12:57 PM EDT for Allendale County, South Carolina. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2006, 12:57 PM EDT (16:57 UTC)
Expired
May 7, 2006, 1:45 PM EDT
In force
48 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 52 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 12:58 PM EDTHAIL 0.88Appleton, SCNICKEL HAIL REPORTED BY LAW ENFORCEMENT IN APPLETON.
May 7, 1:10 PM EDTHAIL 0.753 W Allendale, SC
May 7, 1:15 PM EDTTSTM WND DMG1 N Allendale, SCLAW ENFORCEMENT REPORTED POWER LINES DOWN OFF HIGHWAY 301 N.
May 7, 1:20 PM EDTHAIL 1.75Seigling, SCLAW ENFORCEMENT ENROUTE TO CLEAR TREES DOWNED ON HWY ENCOUNTERED GOLF BALL HAIL.
May 7, 1:27 PM EDTTSTM WND DMGSycamore, SCLAW ENFORCEMENT REPORTED 2 LARGE TREES DOWN OFF CARTER RD.
May 7, 1:37 PM EDTTSTM WND DMGFairfax, SCLAW ENFORCEMENT REPORTED 2 LARGE TREES DOWN IN FAIRFAX.
May 7, 1:40 PM EDTTSTM WND DMGFairfax, SC1 LARGE TREE REPORTED DOWN AT THE INTERSECTION OF JENNY RD AND MT. PLEASANT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:48 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.0 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
816 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 071657
SVRCHS
SCC005-071745-
/O.NEW.KCHS.SV.W.0055.060507T1657Z-060507T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1257 PM EDT SUN MAY 7 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 145 PM EDT

* AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  APPLETON...OR ABOUT 7 MILES NORTHWEST OF ALLENDALE...MOVING EAST AT
  20 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  APPLETON...
  SEIGLING...
  ALLENDALE...
  SYCAMORE AND FAIRFAX...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3312 8144 3302 8148 3292 8124 3307 8113

$$
3 follow-up statements
000 
WWUS52 KCHS 071708
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
108 PM EDT SUN MAY 7 2006

SCC005-071745-
/O.CON.KCHS.SV.W.0055.000000T0000Z-060507T1745Z/
ALLENDALE-
108 PM EDT SUN MAY 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR ALLENDALE COUNTY...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR APPLETON...MOVING EAST AT 20 MPH. OTHER STRONG 
THUNDERSTORMS ACROSS NORTHERN SCREVEN COUNTY GEORGIA WILL MOVE INTO 
CENTRAL ALLENDALE COUNTY AND MAY BECOME SEVERE.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...APPLETON...FAIRFAX...SEIGLING AND SYCAMORE.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3311 8140 3299 8150 3292 8124 3307 8113

$$
000 
WWUS52 KCHS 071717
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
117 PM EDT SUN MAY 7 2006

SCC005-071745-
/O.CON.KCHS.SV.W.0055.000000T0000Z-060507T1745Z/
ALLENDALE-
117 PM EDT SUN MAY 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR ALLENDALE COUNTY...

AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ULMER TO MILBURY...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF ALLENDALE TO 12 MILES WEST OF ALLENDALE...MOVING EAST AT 25 MPH.
AT 110 PM EDT...LAW ENFORCEMENT REPORTED LARGE HAIL JUST WEST OF THE 
CITY OF ALLENDALE.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...APPLETON...BARTON...FAIRFAX...SEIGLING...SYCAMORE AND
ULMER.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3311 8140 3301 8151 3281 8140 3304 8110
      3311 8119

$$
000 
WWUS52 KCHS 071728
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
127 PM EDT SUN MAY 7 2006

SCC005-071745-
/O.CON.KCHS.SV.W.0055.000000T0000Z-060507T1745Z/
ALLENDALE-
127 PM EDT SUN MAY 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR ALLENDALE COUNTY...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE FROM 8 MILES NORTHEAST OF ALLENDALE 
TO 10 MILES SOUTHWEST OF ALLENDALE...MOVING SOUTHEAST AT 25 MPH. AT 
125 PM...LAW ENFORCEMENT REPORTED DAMAGING WINDS AND GOLF BALL SIZE 
HAIL JUST NORTH OF THE CITY OF ALLENDALE NEAR SEIGLING.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...APPLETON...BARTON...FAIRFAX...SEIGLING...SYCAMORE AND
ULMER.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE 
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS 
AND BE READY TO ACT QUICKLY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3310 8139 3301 8151 3281 8140 3304 8110
      3311 8119

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:24 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 7, 10:24 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EDT SUN MAY 7 2006

.SHORT TERM /REST OF TODAY/...LARGE CLEARING IN SKY COVER OVER
SOUTHEAST GEORGIA IS CERTAINLY NOT SOMETHING WE WANTED TO SEE THIS
MORNING. STRONG DYNAMICS WITH APPROACHING UPPER-LEVEL LOW AND 105
KT JET MAX MOVING IN FROM THE W WILL LIKELY AID IN THE DEVELOPMENT
OF WIDESPREAD SHOWERS AND STORMS ACROSS THE AREA THIS AFTERNOON.
ALTHOUGH SOME CIRRUS BLOW-OFF FROM AL/GA CONVECTION MAY SLIGHTLY
INHIBIT WARMING...A GOOD PORTION OF SOUTHEAST GEORGIA WILL
CONTINUE TO WARM UNABATED...WITH A DECENT AMOUNT OF SRN SOUTH
CAROLINA ALSO SEEING CONSIDERABLE WARMING AS THE LINE OF CLEARING
MOVES NE. THERE IS ALSO NO LACK OF LLVL MOISTURE...WITH UPPER 60S
DEWPTS BEING REPORTED AT MOST OF OUR STATIONS. MODIFIED 12Z SKEW-T
FROM CHS AND JAX BOTH PAINT A PRETTY STARK PICTURE...EVEN WITH
ONLY A MODEST MAX T. SBCAPES OF 2-3000 J/KG ARE EXPECTED BY MID
AFTERNOON...COINCIDENT WITH 0-6 KM DEEP-LYR SHEAR OF 40-45 KT. IT
SEEMS MOST OF THE AREA WILL SEE CLUSTERS OF THUNDERSTORMS MOVING
IN DURING THE AFTERNOON...WITH EMBEDDED SUPERCELLS. LLVL SHEAR AND
HELICITY BASED ON THE NAM APPEARS TO BE LOW ENOUGH TO PRECLUDE A
MAJOR TORNADO THREAT...HOWEVER ANY STORMS ALONG THE WEDGE BOUNDARY
WILL DEFINITELY HAVE ENOUGH SRH FOR ISOLATED TORNADOES. HAVE
INCREASED POPS TO CATEGORICAL FOR MOST AREAS EXCEPT THE OUTER
WATERS FOR THE AFTERNOON HOURS. WILL ALSO ADD POSSIBLY SEVERE
WORDING TO PRODUCTS. ADDITIONALLY...MADE MINOR TWEAKS TO
SKY...MAX T AND DEWPT.

&&

.AVIATION...AS SHORTWAVE TROUGH SWINGS THROUGH THE REGION THIS
MORNING WITH A JUICY AIRMASS IN PLACE AT THE SFC...SHOWERS WILL
LIKELY BEGIN TO POP AROUND THE TERMS BY LATE MORNING. HAVE
INCLUDED VCSH FOR A COUPLE HOURS AT SAV TERMINAL. A BIT BETTER
FORCING FURTHER NORTH AT CHS TERMINAL...SO HAVE INCLUDED A TEMPO
GROUP FOR SOME -SHRA FROM 15 TO 18Z...ALTHOUGH BEST ISENTROPIC
ASCENT IS EXPECTED TO REMAIN WELL NORTH OF CHS. THIS AFTERNOON A
SECONDARY SHORTWAVE TROUGH WILL ROTATE THROUGH THE AREA. MODELS
INDICATE SOME DECENT MID-LEVEL QG FORCING AND STEEPENING MID-LEVEL
LAPSE RATES...SO TSTMS ARE CERTAINLY NOT OUT OF THE QUESTION AT
BOTH TERMINALS THIS AFTERNOON. WILL KEEP TEMPO FOR TSRA IN AT SAV
TERMINAL BETWEEN 18 AND 22Z...AS MORE INSTABILITY IS EXPECTED
HERE. AT CHS TERMINAL...WILL KEEP TEMPO SHRA GOING FOR NOW WITH
MENTION OF CB. COULD SEE SOME LOW CLOUDS/FOG DEVELOP
OVERNIGHT...ESPECIALLY IF A DECENT AMOUNT OF RAIN IS SEEN ACROSS
THE AREA TODAY. FOR NOW WILL KEEP THINGS GENERALLY VFR...EXCEPT
FOR SOME MVFR CIGS AT CHS TERMINAL AFTER 02Z SUN.

&&

.MARINE...WINDS ARE LIGHT AND VARIABLE MOST LOCATIONS WITH SEAS
1-2 FT. NO CONCERNS IN THE MARINE TODAY EXCEPT POSSIBLE STRONG TO
SEVERE STORMS DURING THE AFTERNOON. WILL ADD POSS SEVERE MENTION
TO CWF.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

JRL
Hazardous weather outlook, May 7, 12:53 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1253 PM EDT SUN MAY 7 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-081000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1253 PM EDT SUN MAY 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

...TORNADO WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS SOUTHEAST GEORGIA AND EASTERN SOUTH CAROLINA
THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WILL BE DAMAGING
WINDS...LARGE HAIL...AND POSSIBLY A FEW TORNADOES. REFER TO
WATCHES...STATEMENTS AND WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED.

JRL

In the hours before

Special weather statement, May 7, 11:00 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1100 AM EDT SUN MAY 7 2006

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-072130-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
1100 AM EDT SUN MAY 7 2006

...SEVERE WEATHER OUTLOOK...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING...

A SERIES OF UPPER LEVEL DISTURBANCES WILL PASS THROUGH THE REGION
THROUGH TONIGHT. THE STRONGEST OF THESE DISTURBANCES WILL AFFECT
SOUTHEAST GEORGIA AND THE CAROLINAS THIS AFTERNOON AND EVENING.
ALSO...A SURFACE LOW PRESSURE AREA WILL MOVE NORTHEAST THROUGH THE
MIDLANDS ALONG A STALLED FRONTAL BOUNDARY.

A LARGE AREA OF MOSTLY CLEAR SKIES ACROSS SOUTHEAST GEORGIA AND
EXTREME SOUTHERN SOUTH CAROLINA THIS MORNING HAS ALLOWED
TEMPERATURES TO RISE TO AROUND 80 DEGREES. ALTHOUGH CLOUD COVER WILL
INCREASE THROUGH THE AFTERNOON...HIGH TEMPERATURES IN THE LOW TO MID
80S ARE EXPECTED. THESE WARM TEMPERATURES...IN CONCERT WITH MOIST
LOW-LEVELS...WILL RESULT IN A VERY UNSTABLE ATMOSPHERE FOR THE
AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO BEGIN
DEVELOPING THIS AFTERNOON AND BECOME MORE NUMEROUS THROUGH THE EARLY
EVENING HOURS.

SOME OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS IN
EXCESS OF 60 MPH AND HAIL THE SIZE OF PENNIES OR LARGER. ISOLATED
TORNADOES ARE ALSO POSSIBLE.

EMERGENCY MANAGERS..THE MEDIA AND THE PUBLIC SHOULD CONTINUE TO
FOLLOW THIS POTENTIALLY DANGEROUS SITUATION. RESIDENTS ARE ADVISED
TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR ADDITIONAL
STATEMENTS AND POSSIBLE WATCHES AND WARNINGS DURING THE AFTERNOON
AND EVENING HOURS.

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

JRL
Special weather statement, May 7, 12:22 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1222 PM EDT SUN MAY 7 2006

SCZ040-071645-
ALLENDALE-
1222 PM EDT SUN MAY 7 2006

...STRONG THUNDERSTORMS WILL IMPACT NORTHWEST ALLENDALE COUNTY
THROUGH 1245 PM EDT...

AT 1222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 19 MILES EAST OF WAYNESBORO...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND MILLETT AND HIGHWAY 125 THROUGH 1230 PM EDT.

HAIL UP TO DIME SIZE...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, May 7, 12:41 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1241 PM EDT SUN MAY 7 2006

GAZ101-071715-
EFFINGHAM-
1241 PM EDT SUN MAY 7 2006

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 115 PM
EDT...

AT 1241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF MARLOW...OR ABOUT 9
MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DOSWELL...
PINEORA...MARLOW...SPRINGFIELD...GUYTON...BLANDFORD...RAHNS...
RINCON...BIRDS AND BERRYVILLE THROUGH 115 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 12:24 PM EDTSevere Thunderstorm WarningCHSAllendale36 min
May 7, 1:31 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper44 min
May 7, 1:35 PM EDTSevere Thunderstorm WarningCHSHampton40 min
May 7, 1:41 PM EDTSevere Thunderstorm WarningCHSAllendale34 min
May 7, 1:42 PM EDTSevere Thunderstorm WarningCHSBerkeley33 min
May 7, 1:46 PM EDTSevere Thunderstorm WarningCHSColleton59 min
May 7, 1:49 PM EDTTornado WarningCHSBerkeley26 min
May 7, 2:04 PM EDTSevere Thunderstorm WarningCHSDorchester26 min
May 7, 2:17 PM EDTSevere Thunderstorm WarningCHSBeaufort43 min
May 7, 2:19 PM EDTSevere Thunderstorm WarningCHSBerkeley56 min
May 7, 2:29 PM EDTSevere Thunderstorm WarningCHSDorchester61 min
May 7, 2:40 PM EDTSevere Thunderstorm WarningCHSColleton35 min
May 7, 3:07 PM EDTSevere Thunderstorm WarningCHSBerkeley53 min
May 7, 3:17 PM EDTSevere Thunderstorm WarningCHSCharleston43 min
May 7, 3:23 PM EDTSevere Thunderstorm WarningCHSDorchester38 min
May 7, 3:34 PM EDTSevere Thunderstorm WarningCHSJasper41 min
May 7, 4:36 PM EDTSevere Thunderstorm WarningCHSBeaufort39 min
May 7, 4:51 PM EDTSevere Thunderstorm WarningCHSColleton24 min
May 7, 5:01 PM EDTSevere Thunderstorm WarningCHSCharleston29 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.